Isometries for unitarily invariant norms

Jor Ting Chan, Chi Kwong Li, Nung Sing Sze

Research output: Journal article publicationConference articleAcademic researchpeer-review

17 Citations (Scopus)

Abstract

A survey of linear isometries for unitarily invariant norms on real or complex rectangular matrices is given which includes some latest development on the topic. A result on isometries for unitarily invariant norms without the linearity assumption is presented. Related results and problems are discussed.
Original languageEnglish
Pages (from-to)53-70
Number of pages18
JournalLinear Algebra and Its Applications
Volume399
Issue number1-3
DOIs
Publication statusPublished - 1 Apr 2005
Externally publishedYes
EventInternational Meeting on Matrix Analysis and Applications - Ft. Lauderdale, Fl, United States
Duration: 14 Dec 200316 Dec 2003

Keywords

  • Isometry
  • Singular values
  • Unitarily invariant norm

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this